American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Finnur Lárusson. Absolute neighbourhood retracts and spaces of holomorphic maps from Stein manifolds to Oka manifolds. Proc. Amer. Math. Soc. 143 (2015) 1159-1167.
Abstract, references, and article information   
View Article: PDF

[2] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information   
View Article: PDF

[3] Jaka Smrekar and Atsushi Yamashita. Function spaces of CW homotopy type are Hilbert manifolds. Proc. Amer. Math. Soc. 137 (2009) 751-759. MR 2448598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Umed H. Karimov and Dusan Repovs. On contractible polyhedra that are not simply contractible. Proc. Amer. Math. Soc. 132 (2004) 2159-2162. MR 2053990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Sergei M. Ageev and Dusan Repovs. On a theorem of Jaworowski on locally equivariant contractible spaces. Proc. Amer. Math. Soc. 130 (2002) 1539-1550. MR 1879981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jos van der Bijl and Jan van Mill. Linear spaces, absolute retracts, and the compact extension property . Proc. Amer. Math. Soc. 104 (1988) 942-952. MR 964878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jan van Mill. Another counterexample in ANR theory . Proc. Amer. Math. Soc. 97 (1986) 136-138. MR 831402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mark Steinberger and James West. Covering homotopy properties of maps between C.W. complexes or ANRs . Proc. Amer. Math. Soc. 92 (1984) 573-577. MR 760948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fredric D. Ancel, Paul F. Duvall and S. Singh. Rigid $3$-dimensional compacta whose squares are manifolds . Proc. Amer. Math. Soc. 88 (1983) 330-332. MR 695269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Fredric D. Ancel and S. Singh. Rigid finite-dimensional compacta whose squares are manifolds . Proc. Amer. Math. Soc. 87 (1983) 342-346. MR 681845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. Lashof. The equivariant extension theorem . Proc. Amer. Math. Soc. 83 (1981) 138-140. MR 619999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia